MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,30MM LGTH; BONE FIXATION SCREW/PLATE

ARTHREX, INC. COMPR FT SCRW,2.5 MICRO,30MM LGTH; BONE FIXATION SCREW/PLATE
Model Number COMPR FT SCRW,2.5 MICRO,30MM LGTH
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 06/06/2024, it was reported by a distributor via (b)(4) that an ar-8725-30h micro compression ft screw had flecks of something coming off of the head.This occurred during a case and there were also parts of the threading that had built-up and they weren't able to remove.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information was provided on 6/10/2024 where the distributor stated that this event occurred on (b)(6) 2024.All debris was retrieved from the patient.A new screw was used to complete the case.
 
Additional Manufacturer Narrative
Additional information g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
COMPR FT SCRW,2.5 MICRO,30MM LGTH
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19624175
Report Number1220246-2024-06463
Device Sequence Number6359497
Product Code HWC
UDI-Device Identifier00888867126930
UDI-Public00888867126930
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,2.5 MICRO,30MM LGTH
Device Catalogue NumberAR-8725-30H
Device Lot Number1493681
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer06/10/2024
07/06/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date12/18/2024
06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown